# SDR DALA2024102110238

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N830DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31940
- Aircraft time: 29,618 hours, 11,462 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

SHIP 3830 -ATO/SMK- REJECTED TAKE OFF APPROX. 70KTS DUE TO SMOKE IN THE CABIN. EVACUTATION WAS INITITATED UTILIZING 1L AND 1R DOOR AND SLIDES. CORRECTIVE ACTION: MAINTENANCE PERFORMED ENGINE BOROSCOPE AND APU BLEED DUCT INSPECTIONS, NO CONTAMINATION FOUND. REPLACED RECIR FILTERS AND PERFORMED HIGH POWER ENGINE RUN. NO ODORS OR SMOKE OBSERVED.
